نوع مقاله : مقاله پژوهشی
1 دانشیار بیهوشی/ دانشگاه علوم پزشکی مشهد
2 استادیار بیهوشی/ دانشگاه علوم پزشکی مشهد
عنوان مقاله [English]
Introduction: The most common cause of short delayed arousal is due to “overdose of a sedative-hypnotic” medication after general anesthesia and it is not of clinical importace. However, long term delayed arousal is due to several important conditions that can confuse anesthesiologists..
Case report: The patient was a 28 years old woman with mucormycosis, candidate for sinuses drainage by endoscopic intervention .One months before surgery, while she was in 18-19 weeks of gestational age, she suddenly felt dyspnea and fatigue.In further investigations, severe anemia was diagnosed and in bone marrow biopsy AML-M5 was detected. Physicians decided to end her pregnancy by D&C. After one week of chemotherapy with Cytosar(Cytarabine) and Idarubicin, pneumonia and sepsis occured. Therapy with Vancomycin and Amphotericin B and Imipenem leads to epistaxis and rhinorrhea. CT Scan of sinuses demonstrated mucormycosis. She was alert and awake before general anesthesia with Fentanyl and Cisatracurium and Propofol for induction and maintenance. At the end of operation she could not be awake .Her delayed arousal had been continued for one day ,then awakened spontaneously and discharged from hospital.
Conclusion: Several factors such as chemotherapy drugs(affects on liver and brain),length of operation, imbalance in levels of electrolytes and low proteins due to malnutrition caused by cancers are the possible causes of the condition. Use of BIS maybe a good offer to decrease anesthetic drug doses during general anesthesia.